American Journal of Applied Mathematics

Volume 10, Issue 4, August 2022

  • Ambiguity—Risk—Return: Evidence from the Stock Market in China

    Yingxiu Zhao, Baojuan Shi, Fang Song, Lin Zhou

    Issue: Volume 10, Issue 4, August 2022
    Pages: 118-124
    Received: 25 May 2022
    Accepted: 27 June 2022
    Published: 5 July 2022
    DOI: 10.11648/j.ajam.20221004.11
    Abstract: In the past decades, ambiguity in the stock market has been widely studied theoretically and experimentally. Most existing studies focus on foreign financial markets, such as American stock market. However, there are essential differences between Chinese stock market and others stock market, such as its participants and trading mechanisms. Therefor... Show More
  • Existence and Multiplicity of Solutions for a Class of Quasilinear Schrödinger Equations ♦

    Ziqing Yuan, Shen Liu

    Issue: Volume 10, Issue 4, August 2022
    Pages: 125-133
    Received: 22 June 2022
    Accepted: 8 July 2022
    Published: 26 July 2022
    DOI: 10.11648/j.ajam.20221004.12
    Abstract: Quasilinear Schrödinger equations appear in several differential physical phenomena. We consider the quasilinear Schrödinger equation , where V and f are periodic in x1,...,xN and f is odd in u and subcritical. By employing the genus theory and variational method, we only need f is continuous, which is allowed to have weaker asymptotic growth than usually assumed, and obtain infinitely many geometrically distinct solutions for λ > 0.
  • Decompositions of the Covariance Matrix of the Discrete Brownian Bridge: New Fast Constructions of Discrete Brownian Motions and Brownian Bridges

    Sung-hyon Ri, Ye-rim Ki, Kwang Ri

    Issue: Volume 10, Issue 4, August 2022
    Pages: 134-140
    Received: 20 June 2022
    Accepted: 19 July 2022
    Published: 17 August 2022
    DOI: 10.11648/j.ajam.20221004.13
    Abstract: Fast constructions from the Brownian motion and Brownian bridge are required in many applications such as Quasi-Monte Carlo simulations and statistical inferences on stochastic processes. The simple method for construction of discrete Brownian motion is a step-by-step method of computing the cumulative sum of i.i.d. normal variables. The constructi... Show More
  • Axisymmetric Problem of Stationnary Navier-Stokes Equations Coupled with the Heat Equation

    Rachid Ghenji, Mohamed El Hatri

    Issue: Volume 10, Issue 4, August 2022
    Pages: 141-159
    Received: 26 June 2022
    Accepted: 26 July 2022
    Published: 17 August 2022
    DOI: 10.11648/j.ajam.20221004.14
    Abstract: In this work, we are interested in the mathematical study of the flow of a Newtonian Navier-Stokes fluid, coupled to the energy equation, in a domain with axial symmetry. The study consists first of all in reducing this problem, which is posed in a domain in dimension three (3-D), to a problem whose spatial domain is in dimension two, using the tra... Show More
  • Algebraic Points of Degree at Most 3 on the Affine Equation Curve y11=x4(x-1)4

    Mouhamadou Diaby Gassama, Oumar Sall

    Issue: Volume 10, Issue 4, August 2022
    Pages: 160-175
    Received: 29 May 2022
    Accepted: 13 July 2022
    Published: 18 August 2022
    DOI: 10.11648/j.ajam.20221004.15
    Abstract: The quotients of Fermat curves Cr,s(p) are studied by Oumar SALL. Among these studies are the cases Cr,s(11) for r = s = 1. Mamina COLY and Oumar SALL have explicitly determined the algebraic points of degree at most 3 on Q for the cases Cr,s(11) for r = s = 2. Our work focuses on determining explicitly the algebraic points of degree at most 3 on Q... Show More